congestal syrup cold and cough

congestal
 
4.67/5 ( 93% )
based on 3 ratings

congestal syrup

cold and cough

Composition:

Each 5 ml contains:
Paracetamol (acetaminophen)     160 mg
Chlorpheniramine maleate     1 mg
Pseudoephedrine hydrochloride     15 mg
Dextromethorphan hydrobromide     4.5 mg

Properties:

Congestal syrup combines the analgesic antipyretic (Paracetamol),
the antihistaminic (Chlorpheniramine maleate), the decongestant (Pseudoephedrine hydrochloride)and the cough suppressa (Dextromethorphanhydrobromide).

Indications and Usage:

Congestal syrup is used for the treatment of :
– Fever and headache associated with common cold.
– Nasal congestion, sinus congestion and sinus pain.
– Runny nose, sneezing and itching of the nose and throat.
– Eye itching due to hay fever and allergic conditions of respiratory tract . .
– Sore throat.
-Cough.

Precautions & Warnings:

If a rare sensitivity reaction occurs, the drug should be discontinued.
Congestal syrup is not to be given in chronic cough such as that occurs with
asthma.
. Congestal syrup should not used for children under 6 years old .

Drug Interactions:

Congestal syrup is not to be taken the patient is using monoamine oxidase
inhibitor (MAOI) drug, or before 2 weeks after stopping the MAO I drug.

Dosage and Administration:

– Unless directed by the physidan, the recommended dose is:
6 -12 years: 1 – 2 teaspoonful (5 -10 ml) 3 – 4 times daily.
– Do not exceed 4 doses in 24 hours.
How Supplied:
– A batHe of 120 ml.

Produced by

SIGMA Pharmaceutical Industries . Egypt. S.A.E.

كونجيستال شراب لنزلات البرد والسعال

You can leave a response, or trackback from your own site.

Leave a Reply